MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number AA-80075
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected set is to be evaluated by the service provider.
 
Event or Problem Description
A distributor reported a leaking issue of an administration set to zyno medical on (b)(4) 2018.The distributor received an email on (b)(4) 2018, stating that "upon starting emend, fluid noted to be dripping from iv tubing vent.Closed vent and infusion completed with no further issues." no patient injury was reported in this case.(b)(4).
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2018-00070).
 
Additional Manufacturer Narrative
The reported leaking issue could not be confirmed.On 04/15/2019, zyno medical was informed by the service provider that the affected administration set had been lost.The administration set was noted as having arrived on 12/10/2018 by an employee who is no longer working with this service provider.The current employee of the service provider conducted a thorough search of the premises but did not locate the affected device.

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key8194300
Report Number3006575795-2018-00070
Device Sequence Number2141991
Product Code FPA
UDI-Device Identifier00814371020600
UDI-Public00814371020600
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K120685
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA-80075
Device Catalogue NumberAA-80075
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2018
Supplement Date Received by Manufacturer04/15/2019
Initial Report FDA Received Date12/24/2018
Supplement Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1